# SDR UPS96820929

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 528
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING LEADING EDGE UPPER SURFACE STA XFS 528 HAS A 2 INCH CRACK FROM AFT EDGE OF RIVET HOLE.  REPAIRED PER SRM ADDENDUM DC8-5720-7767.
